Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 382574, 14 pages
http://dx.doi.org/10.1155/2009/382574
Research Article

On Multiple Interpolation Functions of the Nörlund-Type -Euler Polynomials

1Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, 27310 Gaziantep, Turkey
2Department of Mathematics, Faculty of Arts and Science, University of Akdeniz, 07058 Antalya, Turkey

Received 13 February 2009; Accepted 24 March 2009

Academic Editor: Agacik Zafer

Copyright © 2009 Mehmet Acikgoz and Yilmaz Simsek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. M. Apostol, Mathematical Analysis: A Modern Approach to Advanced Calculus, Addison-Wesley, Reading, Mass, USA, 1957. View at Zentralblatt MATH · View at MathSciNet
  2. R. G. Bartle, The Elements of Real Analysis, John Wiley & Sons, New York, NY, USA, 2nd edition, 1976. View at Zentralblatt MATH · View at MathSciNet
  3. M. Cenkci and M. Can, “Some results on q-analogue of the Lerch zeta function,” Advanced Studies in Contemporary Mathematics, vol. 12, no. 2, pp. 213–223, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. A. Costabile and F. Dell'Accio, “Polynomial approximation of CM functions by means of boundary values and applications: a survey,” Journal of Computational and Applied Mathematics, vol. 210, no. 1-2, pp. 116–135, 2007. View at Publisher · View at Google Scholar
  5. I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, “On higher order w-q Genocchi numbers,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, 2009. View at Google Scholar
  6. I. N. Cangul, H. Ozden, and Y. Simsek, “A new approach to q-Genocchi numbers and their interpolation functions,” Nonlinear Analysis: Theory, Methods & Applications. In press. View at Publisher · View at Google Scholar
  7. I. N. Cangul, H. Ozden, and Y. Simsek, “Generating functions of the (h,q) extension of twisted Euler polynomials and numbers,” Acta Mathematica Hungarica, vol. 120, no. 3, pp. 281–299, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Guillera and J. Sondow, “Double integrals and infinite products for some classical constants via analytic continuations of Lerch's transcendent,” Ramanujan Journal, vol. 16, no. 3, pp. 247–270, 2008. View at Google Scholar · View at MathSciNet
  9. L.-C. Jang, S.-D. Kim, D. W. Park, and Y. S. Ro, “A note on Euler number and polynomials,” Journal of Inequalities and Applications, vol. 2006, Article ID 34602, 5 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Jang and T. Kim, “q-Genocchi numbers and polynomials associated with fermionic p-adic invariant integrals on p,” Abstract and Applied Analysis, vol. 2008, Article ID 232187, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Kim, L.-C. Jang, and C.-S. Ryoo, “Note on q-extensions of Euler numbers and polynomials of higher order,” Journal of Inequalities and Applications, vol. 2008, Article ID 371295, 9 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Kim, “Non-Archimedean q-integrals associated with multiple Changhee q-Bernoulli polynomials,” Russian Journal of Mathematical Physics, vol. 10, no. 1, pp. 91–98, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Kim, “On Euler-Barnes multiple zeta functions,” Russian Journal of Mathematical Physics, vol. 10, no. 3, pp. 261–267, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Kim, “A note on the q-multiple zeta function,” Advanced Studies in Contemporary Mathematics, vol. 8, no. 2, pp. 111–113, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Kim, “Analytic continuation of multiple q-zeta fand their values at negative integers,” Russian Journal of Mathematical Physics, vol. 11, no. 1, pp. 71–76, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Kim, “q-generalized Euler numbers and polynomials,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 293–298, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. Kim, “On the analogs of Euler numbers and polynomials associated with p-adic q-integral on p at q=1,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 779–792, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Kim, “On the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Kim, “New approach to q-Genocch, Euler numbers and polynomials and their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 105–112, 2009. View at Google Scholar
  21. T. Kim, “Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” to appear in Russian Journal of Mathematical Physics.
  22. T. Kim, “q-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. T. Kim, “A note on p-adic q-integral on p associated with q-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 133–137, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. T. Kim, “q-extension of the Euler formula and trigonometric functions,” Russian Journal of Mathematical Physics, vol. 14, no. 3, pp. 275–278, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. T. Kim, “The modified q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 161–170, 2008. View at Google Scholar · View at MathSciNet
  26. T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. T. Kim, “On the multiple q-Genocchi and Euler numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 481–486, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  28. T. Kim, “q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar · View at MathSciNet
  29. T. Kim and J.-S. Cho, “A note on multiple Dirichlet's q-L-function,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 1, pp. 57–60, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. T. Kim and S.-H. Rim, “On Changhee-Barnes' q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 9, no. 2, pp. 81–86, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. T. Kim, Y.-H. Kim, and K.-W. Hwang, “Note on the generalization of the higher order q-Genocchi numbers and q-Euler numbers,” preprint, http://arxiv.org/abs/0901.1697.
  32. T. Kim, M.-S. Kim, L. Jang, and S.-H. Rim, “New q-Euler numbers and polynomials associated with p-adic q-integrals,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 243–252, 2007. View at Google Scholar · View at MathSciNet
  33. T. Kim, J. Y. Choi, and J. Y. Sug, “Extended q-Euler numbers and polynomials associated with fermionic P-adic q-integral on p,” Russian Journal of Mathematical Physics, vol. 14, no. 2, pp. 160–163, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. L. López and N. M. Temme, “Uniform approximations of Bernoulli and Euler polynomials in terms of hyperbolic functions,” Studies in Applied Mathematics, vol. 103, no. 3, pp. 241–258, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. H. Ozden, I. N. Cangul, and Y. Simsek, “Remarks on sum of products of (h,q)-twisted Euler polynomials and numbers,” Journal of Inequalities and Applications, vol. 2008, Article ID 816129, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order q-Euler numbers and their applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. H. Ozden and Y. Simsek, “A new extension of q-Euler numbers and polynomials related to their interpolation functions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 934–939, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. S.-H. Rim and T. Kim, “A note on q-Euler numbers associated with the basic q-zeta function,” Applied Mathematics Letters, vol. 20, no. 4, pp. 366–369, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  39. S. Ostrovska, “On the q-Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 2, pp. 193–204, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. Y. Simsek, “q-analogue of twisted l-series and q-twisted Euler numbers,” Journal of Number Theory, vol. 110, no. 2, pp. 267–278, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. Y. Simsek, “q-Dedekind type sums related to q-zeta function and basic L-series,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 333–351, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. Y. Simsek, “Twisted (h,q)-Bernoulli numbers and polynomials related to twisted (h,q)-zeta function and L-function,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 790–804, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008. View at Google Scholar · View at MathSciNet
  44. Y. Simsek, “q-Hardy-Berndt type sums associated with q-Genocchi type zeta and q-l-functions,” Nonlinear Analysis: Theory, Methods & Applications. In press. View at Publisher · View at Google Scholar
  45. Y. Simsek, “Complete sums of products of (h,q)-extension of Euler numbers and polynomials,” to appear in Journal of Difference Equations and Applications, http://arxiv.org/abs/0707.2849. View at Publisher · View at Google Scholar
  46. Y. Simsek, “Special functions related to dedekind type DC-sums and their applications,” preprint, http://arxiv.org/abs/0902.0380.
  47. H. M. Srivastava, T. Kim, and Y. Simsek, “q-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 241–268, 2005. View at Google Scholar · View at MathSciNet
  48. H. M. Srivastava, “Remarks on some relationships between the Bernoulli and Euler polynomials,” Applied Mathematics Letters, vol. 17, no. 4, pp. 375–380, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at Zentralblatt MATH · View at MathSciNet
  50. R. Sitaramachandrarao, “Dedekind and Hardy sums,” Acta Arithmetica, vol. 48, pp. 325–340, 1978. View at Google Scholar
  51. J. Zhao, “Multiple q-zeta functions and multiple q-polylogarithms,” Ramanujan Journal, vol. 14, no. 2, pp. 189–221, 2007. View at Google Scholar · View at MathSciNet